April 02, 2012

Good thing I'm not vain

As you might be able to tell from this picture the trial medication is taking its toll on me.

My hair has pretty much turned white all over but more concerning is my weigh. Over the past two weeks my appetite has gotten worse and that is reflected in the additional 6 pounds I have lost (30 in total).

We spoke to the dietician at KU Cancer Center last Monday and she provided several ideas that we are trying but I fear it may not be enough.

We will continue to work on it with every meal but it's becoming really difficult for me to eat. Though I return to Boston in a few weeks, we might be talking to them on the phone even sooner.

2 comments:

Thandi said...

How frustrating that the very thing that is meant to treat one,wreaks so much havoc on the system.Hope they get on top of it soon.

Bill Manning said...

Hi Dave,

I am a fellow PC patient dx'd in 2005 and have been following you for quite awhile. I know there is not much I can say other than I wish you well and that I hope God continues to give you the strengh and courage to continue through this journey.

Best regards,

Bill Manning